# SDR ASOA201000436

- Difficulty date: March 11, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 28,866 hours, 25,834 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 1 Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF "HYD 1 LO PRESS" NOTED. PRESSURE FLUCTUATED 2100-2300 PSI.  RAN QRH WITH PUMP IB ON PRESSURE DROPPED BELOW 1800 PSI AND CONTINUED TO FLUCTUATE. NO QUANTITY REDOUT FOR HYD NR 1 ON SYNOPTIC. SHUTDOWN NR 1 ENG AFTER LDG 32 MIN LATER.  (ACFT RETURNED TO DEPARTURE  AFTER T/O -- EMERGENCY DECLARED) REPAIRED NR 1 EDP SUCTION LINE IAW AMM TASK 20-22-00-910-802.  LEAK CHECK GOOD.
